# SDR ULXR2009040881808

- Difficulty date: April 8, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N305FD
- Make and model: Agusta AB139
- Aircraft serial: 41009
- Aircraft time: 293 hours
- Engine: Pwc PT6C67C
- Engine time: 293 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Part number: 3G3230V00632
- Part serial: S08410623
- Condition: Inoperative
- Location: Landing Gear
- Part time: 293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR GREEN DOWN ARROW SEGMENT WILL NOT ILLUMINATE. REPLACED CONTROL UNIT.
